Share Email Print
cover

Proceedings Paper

Nonlinear solitary waves in multidimensional resonant photonic bandgap structures
Author(s): Boris I. Mantsyzov; Michail Fedotov; Anna Pospelova
Format Member Price Non-Member Price
PDF $14.40 $18.00
cover GOOD NEWS! Your organization subscribes to the SPIE Digital Library. You may be able to download this paper for free. Check Access

Paper Abstract

The formation and propagation of nonlinear solitary waves under Bragg condition in multidimensional resonant photonic crystals is described by analytical and numerical solutions of two-wave diffraction Maxwell-Bloch equations. The existence of nonlinear solitary waves both in the Bragg and in the Laue geometry of diffraction has been shown.

Paper Details

Date Published: 25 February 1999
PDF: 10 pages
Proc. SPIE 3736, ICONO '98: Quantum Optics, Interference Phenomena in Atomic Systems, and High-Precision Measurements, (25 February 1999); doi: 10.1117/12.340118
Show Author Affiliations
Boris I. Mantsyzov, M.V. Lomonosov Moscow State Univ. (Russia)
Michail Fedotov, M.V. Lomonosov Moscow State Univ. (Russia)
Anna Pospelova, M.V. Lomonosov Moscow State Univ. (Russia)


Published in SPIE Proceedings Vol. 3736:
ICONO '98: Quantum Optics, Interference Phenomena in Atomic Systems, and High-Precision Measurements
Anatoli V. Andreev; Sergei N. Bagayev; Anatoliy S. Chirkin; Vladimir I. Denisov, Editor(s)

© SPIE. Terms of Use
Back to Top